# SDR AALA20160510007

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 54,474 hours, 26,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT, MID DOOR, STOP SUPPORT FITTING, FWD SIDE OF DOOR & 2ND FROM TOP IS CRACKED.  R & R STOP FITTING IAW DWG 5910141 & AARD 51-00-05-1.
